# SDR SWIA2020040750010

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FROM FS409+16-409+64 FLOORBEAM LOWER OUTBOARD FLANGE BUCKLED IN MULTIPLE SPOTS (AS MARKED IN RED AND TAPE   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED WITH NEW FS409+16 0 FS409+64, LBL9  FLOOR BEAM WEB REF CRJ200 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD
